# SDR SWAA950745

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND HORIZONTAL STAB IN SPAR SKIN CRACKED.  REPAIRED PER SWA RA 1-355-201.
